# SDR 2007UALA05096

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,991 hours, 35,177 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Leaking
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESS GAGE READING 0. SAMC TEXT: FOUND 1ST OFFFICER'S MASK LEAKING, SWAPPING THE OBS MASK POSITION TO FO'S POSITION.  OBS POSITION IS INOP.  SUSPECT DAMAGE DUE TO PRE FLIGHT CHECKS.  REPLACED OBSERVERS O2 MASK REF MM-35-12-86 LEAK AND OPS CHECK GOOD. AC OK FOR SERVICE.
